Journal of Symbolic Logic

Rungs and Trees

Marcel Masseron

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 847-863.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741345

Mathematical Reviews number (MathSciNet)
MR716647

Zentralblatt MATH identifier
0567.03026

JSTOR
links.jstor.org

Citation

Masseron, Marcel. Rungs and Trees. J. Symbolic Logic 48 (1983), no. 3, 847--863. https://projecteuclid.org/euclid.jsl/1183741345


Export citation